Distributional boundary values in 𝔇 L p ' (IV)
Rendiconti del Seminario Matematico della Università di Padova, Volume 63 (1980), p. 203-214
@article{RSMUP_1980__63__203_0,
     author = {Carmichael, Richard D.},
     title = {Distributional boundary values in $\mathfrak {D}^{\prime } \_{L^p}$ (IV)},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {63},
     year = {1980},
     pages = {203-214},
     zbl = {0452.46020},
     mrnumber = {605794},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1980__63__203_0}
}
Carmichael, Richard D. Distributional boundary values in $\mathfrak {D}^{\prime } _{L^p}$ (IV). Rendiconti del Seminario Matematico della Università di Padova, Volume 63 (1980) pp. 203-214. http://www.numdam.org/item/RSMUP_1980__63__203_0/

[1] B.C. Carison, Special Functions of Applied Mathematics, Academic Press, New York, 1977. | MR 590943 | Zbl 0394.33001

[2] R.D. Carmichael, Distributional boundary values in D1Lp, Rend. Sem. Mat. Univ. Padova, 43 (1970), pp. 35-53. | Numdam | MR 278064 | Zbl 0235.46063

[3] R.D. Carmichael, Distributional boundary values in D1Lp - II, Rend. Sem. Mat. Univ. Padova, 45 (1971), pp. 249-277. | Numdam | MR 301507 | Zbl 0229.46042

[4] R.E. Edwards, Functional Analysis, Holt, Rinehart, and Winston, New York, 1965. | MR 221256 | Zbl 0182.16101

[5] K. Hoffman, Banach Spaces of Analytic Functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. | MR 133008 | Zbl 0117.34001

[6] A. Korányi, A Poisson integral for homogeneous wedge domains, J. Analyse Math., 14 (1965), pp. 275-284. | MR 179809 | Zbl 0138.06503

[7] L. Schwartz, Théorie des Distributions, Hermann, Paris, 1966. | MR 209834 | Zbl 0962.46025

[8] H.G. Tillmann, Distributionen als Randverteilungen analytischer Funktionen. - II, Math. Z., 76 (1961), pp. 5-21. | MR 125441 | Zbl 0097.09603